# SDR DHL2001742543

- Difficulty date: October 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN SEAT TRACK AT LBL 48 SHOW BROKEN LUGS AT BS 670, 710, BS 730.  REMOVED CABIN SEAT TRACK LBL 48 FROM BS 620 TO BS 740 AS PER B-727 SRM 51-30-2.  INSTALLED NEW SEAT TRACK FROM BS 620 TO 740 AS PER B-727 SRM 53-10-5 FIGURE 7.
